# SDR AALA20072195

- Difficulty date: November 13, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- Aircraft time: 42,513 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Inoperative
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT - JFK TO SDQ - SLAT POSITION INDICATION REMAINS AT ZERO WHEN SLAT FLAP HANDLE IS MOVED.  LANDED SJU WITHOUT INCIDENT.  CHECKED AND LUBRICATED ALL RIGHT AND LEFT SLAT JACKSCREWS.  RESET BOTH SLAT FLAP CONTROL COMPUTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
